Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, It sounds as though the cause of the diarrhea has now lead to further irritation of the intestine
This is very common because intestines are a very tempermental type of organ. Once the intestines are irritated, the problem can go in either or both directions leading to vomiting and or diarrhea or vice versa.
Treatment is based on first finding any underlying cause or influence. then treating the intestines appropriately
My recommendation is to have Bo to the vet as soon as you can, preferably to an emergency one if available.
Can I give him a sedative first before I take him so the vet can do a more thorough exam on him? The vet gave me Acepromazine 25mg.
Yes! you can give him the Acepromazine. It will make it easier for the vet to examine him and less stressful for Bo
Is it possible that he has an intestinal obstruction? If so, is it expensive? Will he undergo surgery? I am worried about the expenses.
Yes things like intestinal obstruction including bloat can be expensive but also life threatening.
He doesn't seem to be bloated tho. I always look at his stomach. They loo normal to me. Anyway, thank you so much. I will bring him to the vet ASAP. My dog's safety comes first. I will find ways financially.
you're welcome. Thanks for your question. Aggressive and early intervention work best on intestines. All the best